Side Effects Of Doctor’s Cream?
I want to ask, my mother wants facial treatment at the doctor but is prescribed taking medicine every day to get rid of the black spots on her face, are there any side effects from the drug if taken every day?
Hello Fegi, thanks for asking.
Black spots on the face are caused by many things. Some conditions that can increase the occurrence of black spots, for example:
Exposure to UV light.
Effects of hormonal contraception.
Effects of facial care products.
Post inflammation of the skin.
Actions to remove black spots depend on the cause and depend on the condition of each individual. Therefore, the treatment is different for each person. There are times when doctors give medicines to reduce inflammation first, before starting physical measures.
You did not provide information on what drugs your mother consumed. Of course we cannot provide input regarding possible side effects, because we do not know what medication. Basically, all drugs certainly have a risk of side effects. However, side effects do not occur in everyone. As long as the drug is taken according to dosage, does not exceed recommendations, and as indicated, side effects can be prevented. Whenever side effects occur, not all side effects are always fatal. Most side effects are mild and can disappear after drug consumption is stopped. Please discuss this with the treating doctor, because the doctor is the one who best knows the condition of your mother.
Thus a brief information from me, hopefully helps.